# SDR YENA2024071601004

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 10,999 hours, 1,619 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222602722
- Condition: Failed
- Location: Zone 100
- Part time: 11,063 hours, 1,628 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) 'BLOWER VENT FAULT ( BLOWER FAN - NO AVNCS SYS FAULT ECAM CAUTION ); REMOVED AND REPLACED BLOWER VENT FAN ( 20HQ) IAW AMM 21-26-51, PERFORMED OPS TEST IAW AMM 21-26-00-710-001. TEST OK, THIS CLEARS MDDR 553979, MX-4 UPDATED, PLACARD REMOVED.
